# SDR ASAA2019110131233

- Difficulty date: October 29, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,288 hours, 8,476 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Coupler
- Part number: 8220987004
- Part serial: 177726
- Condition: Faulted
- Location: Hf Antenna
- Part time: 27,068 hours, 8,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE COMM & ACARS FAILURES INTERMITTENT ISSUES WITH ALL INFO: CPDLC OPERATIVE INITIALLY IT SENDS & RECEIVE THEN OPERATIVE IN RECEIVE ONLY. GROUNDED - YES. DIVERSION TIME 70 MINUTES - VHF COMMS OPS NML ON GRD. SUSPECT REU. AFTER CONFERRING WITH TECH SERVICES. ACARS OPS TEST PASS PER B737-900 AMM 23-27-00-740-816-010. CPDLC /VHF-3 LINK TEST SUCCESSFUL AND ALSO SATCOM ACARS INTERFACE TEST, WX REQUEST SENT AND RECEIVED REF B737-900 FIM 23-27 TASK 826. CHECKED HF ANTENNA FEED CONNECTIONS PER TSR703978 STEPS 1 THRU 5. NO DEFECTS NOTED. REMOVED AND REPLACED BOTH HF1/HF2 COUPLERS AND BOTH HF1/HF2 TRANSCEIVERS PER TSR703978 STEPS 6 & 7. REMOVED & REPLACED REU IAW AMM 23-51-01 OPS CHK GOOD. COMPLETED HF #1 & #2 SYS TEST PER AMM 23-11-00 OPS NML.
